# SDR FDEA201107242924

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strap
- Part number: DRWGA55471556
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E ATTACH LANDING, RT SIDE INTERNAL STRAP CORRODED 2SQ IN, 8" ABOVE NR4   HINGE FITTING.  REMOVED NUT PLATE STRAP IAW SRM 51-72-10: FABRICATED PLATE IAW DWG A554-71556, ALODINED NUT PLATE STRAP IAW SRM 51-21-10 PAR.6, PRIMED IAW A310-200 SRM 51-75-10 PG 205, APPLIED TOP COAT IAW SRM 51-72-10 PAR 6. INSTALLED NUT PLATE STRAP IAW SRM 51-72-10, PAR 6.
